# SDR ZW0A0305702

- Difficulty date: July 2, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 23,077 hours, 7,956 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 69B148551
- Condition: Deformed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EVACUATION SLIDE GIRT BAR RETENSION LEAF SPRINGS WERE ADJUSTED ACCOUNT DEFORMED ON THE L1, R1, L2, R2, L4, AND R4 CABIN DOOR.
